Liu Yang, Hui Zhou, Chunfang Shen, Multiple positive solutions of a boundary value problem of the fractional thermostat model, Vol. 2019 (2019), Article ID 41, pp. 1-10

Full TextPDF
DOI: 10.23952/jnfa.2019.41

Received November 19, 2018; Accepted September 9, 2019; Published September 27, 2019

 

Abstract. In this paper, by means of the Avery-Peterson fixed point theorem, we establish the existence result of at least triple positive solutions of a boundary value problem of the fractional thermostat model which the derivative of unknown function is involved in the nonlinear term explicitly. An example illustrating our main result is given. Our results complements previous work in the area of the fractional thermostat model.

 

How to Cite this Article:
Liu Yang, Hui Zhou, Chunfang Shen, Multiple positive solutions of a boundary value problem of the fractional thermostat model, Journal of Nonlinear Functional Analysis, Vol. 2019 (2019), Article ID 41, pp. 1-10.